Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On certain von Neumann algebras which are generated by partial isometries


Author: Carl Pearcy
Journal: Proc. Amer. Math. Soc. 15 (1964), 393-395
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1964-0161172-8
MathSciNet review: 0161172
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. K. Berberian, $ N \times N$ matrices over an $ {\text{AW}^\ast}$-algebra, Amer. J. Math. 80 (1958), 37-44. MR 0098329 (20:4790)
  • [2] P. R. Halmos and J. E. McLaughlin, Partial isometries, Pacific J. Math. 13 (1963), 585-596. MR 0157241 (28:477)
  • [3] R. V. Kadison, Theory of operators. II. Operator algebras, Bull. Amer. Math. Soc. 64 (1958), 61-85. MR 0097298 (20:3768)
  • [4] F. J. Murray and J. von Neumann, On rings of operators, Ann. of Math. (2) 37 (1936), 116-229. MR 1503275
  • [5] J. von Neumann, Über Funktionen von funktional Operatoren, Ann. of Math. 32 (1931), 191-226. MR 1502991

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0161172-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society